The Importance Of Taking Content-boosting Drugs From The Beginning Of Pregnancy?
Good morning,rnI’m Nana 24 years old. Now 9w pregnant. Likewise, vitamins and content-strengthening drugs are prescribed for a month. However, since taking a uterine-strengthening drug (uterogestan) my nausea and vomiting have gotten worse. A few days try not to take utrogestan, nausea and vomiting is reduced. Does utrogestan 200mg side effect cause nausea and vomiting? Do I have to spend or consult again with the DSOG who gave the prescription? How important are pregnancy boosters for me, who before this pregnancy had a miscarriage due to BO? Thanks for the answer,..
Hello good afternoon Nana.
Utrogestan is a drug that contains the hormone progesterone. The hormone progesterone during pregnancy is usually recommended by DSOG to maintain pregnancy by minimizing uterine muscle contractions and increasing the growth of the uterine wall. To answer how important it is to take the progesterone drug, it depends on the condition of each woman. Considering that you have had a miscarriage due to Blighted Ovum (BO) before, it is hoped that the administration of this hormone can prevent miscarriage in the first trimester of pregnancy.
Regarding how long the drug is taken, you should consult the DSOG who treats you, because the condition will be different for each patient, depending on the history of the disease, the results of the examination, the condition of the fetus, and the condition of the mother. In some pregnant women, this drug is only given for a few days or weeks, but in other pregnant women, this drug may take a long time or even more than a month, or only during the first trimester.
Side effects of progesterone supplements include skin breakouts, more sensitive breasts, lightheadedness, abdominal discomfort, changes in appetite and weight, fatigue, fluid retention and swelling, etc. You need to note that nausea and vomiting is also a common pregnancy symptom, as long as the nausea and vomiting you experience does not interfere with your activities and your food and drink intake remains / does not decrease then you don't need to worry. Please consult your DSOG regarding this nausea and vomiting, especially if the nausea and vomiting are getting worse and worse and interfere with activities.
That's all, hope it helps, and congratulations on your pregnancy, hopefully healthy always :)
Regards, dr. Denisa